# SDR UALA2013020700739

- Difficulty date: February 5, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 69,469 hours, 9,978 cycles
- Engine: Pwa PW40903
- System (JASC): 7130 · Engine Fireseals
- Part: Blanket
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE (222049) HYD LINE RACEWAY BLANKET IS TORN 2:00.  REPLACED HEAT BLANKET.
